# SDR SWAA2022123073116

- Difficulty date: November 18, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WTB VERTICAL FRAME AT BS 500D CRACKED AT UPPER AREA. REMOVED AND REPLACED DAMAGE FRAME IAW SRM 51-40-02-0G-0.
